# SDR COEA2020061806917

- Difficulty date: May 14, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: S55172100210
- Part serial: 1104
- Condition: Corroded
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER L/H LEADING EDGE LOWER ATTACH FLANGE INNER SURFACE HAD CORROSION. REPAIRED PER SRAS CETS-1484/16...10549 ISSUE B, DATED 6/8/2020.
